Campral And Depression

1 Reply Updated



Conversation Starter

AtMyWitsEnd Says:


My spouse recently began taking this when she finally decided to quit drinking alcohol (after many years).

She is now quite surly, depressed and tired all the time. Almost unapproachable. Does anyone know if this is a short-term effect of the drug and the withdrawal of alcohol?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, such issues are actually listed as very common side effects of Campral, she may also experience diarrhea, abdominal pain, increased urination and muscle weakness.

However, things should improve after a month, or so, as her body gets used to the medication. If not, then she should consult her doctor, you should also contact them if things get worse.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Depression and Cilift
I am Bipolar and take 900mg Epilum in the morning as well as 900mg in the evening. I suffer from severe major depression... 5 replies
Depression and nightmares
taking cymbalta and having terrible nightmares.is this a side effect? ## I have had depression for as long as I can reme... 4 replies
depression and anxieties
I am struggling real bad with panic attacks...lots of doctors don't understand some people need benzos to live a pro... 2 replies
Depression and Cilift and tiredness
I am now day 6 on Cilift. There might be a slight lift in my depression, but I cannot get myself to get out of bed. Is t... 2 replies
Depression and a lot of foot pain
Hi im 33 yrs. Yr old ive suffered with deppressed for 10 yrs now. I was taking prozac abd stopped 4 yrs ago. I have rece... 1 reply
depression and lack of concentration for 2 months
i m an english prof. sudden negative thoughts . unable to laugh or enjoy life .i have taken classes enthusiastically bef...
DEpression and anxiety
For Anxiety and depressive feeling how long is the medicine Fludac is required to be taken,will it cure permanently...
depression and anxiouty
I have a hard time with meds I am taking saphris for depression I am not sure about it. sort of scarry...
pain and depression
i have been in ever increasing pain for the past 11 years.first i was told it was in my head.then fibromyalgia.now nuero... 3 replies
lyrica and depression
Just a tale of my two times of taking LYRICA. I took this years ago and stopped because I't did not take my pain awa...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 August 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA